MathSciNet Relay Station
MathSciNet bibliographic data
MR1015128 (91g:57010) 57M99 (20F38 22E40 30F10 32G15 57N05)
Ivanov, N. V. Stabilization of the homology of Teichmüller modular groups. (Russian) Algebra i Analiz 1 (1989), no. 3, 110--126; translation in Leningrad Math. J. 1 (1990), no. 3, 675–691
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement